# SDR 2007UALA03820

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 33,824 hours, 12,927 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAIL.  MSG - EPSU INT LOAD EMER L.
